# SDR SWAA2023072871840

- Difficulty date: June 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BS294.5 TO BS303.9 AT LEVEL STR16L AT PASSENGER CABIN 2023-405032<[01] REPLACED WEB LOCATED BS294.5 TO BS303.9 AT LEVEL STR16L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 141A8180 SHEET : 27 REV : C ; SEE INDIVIDUAL SING-OFF BELOW.;[02] REPLACED WEB LOCATED BS294.5 TO BS303.9 AT LEVEL STR16L AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 AND SRM 51-40-02 AND DWG 141A8180 SHEET : 27 REV : C. RII VERIFIED
